One of the most popular drugs in the world is Xanax. Even though it’s a highly addictive drug, millions of people use it to manage their anxiety and panic disorders. You may be wondering what withdrawal symptoms you would experience if you stop taking prescription Xanax too quickly or on your own without medical guidance. Read on to find out more about these potential side effects.
Headaches and Anxiety
One of the most common Xanax withdrawal symptoms you might experience is a headache. This side effect could last for several days and may include other symptoms such as anxiety, agitation, tremors, and nausea or vomiting in some cases. You might also feel sluggish and tired in addition to these aches and pains in your head.
One of the other common withdrawal symptoms from Xanax is blurred vision. If you suddenly stop taking this medication, it might interfere with your natural eye pressure and fluid levels. This can cause blurriness or cloudy vision for a few days or weeks. The best way to help regulate these systems is to keep your doctor informed about what’s going on with your body.
Another common Xanax withdrawal symptom is trouble sleeping. Your insomnia may become even worse than the type of sleep problems you experienced when taking this drug. You might not be able to sleep at all, or if you do drift off, it might only be for 20 minutes before you wake up in a panic or a sweat due to this medication. You might also experience profuse night sweats. Your body temperature might increase due to this medication leaving your system, and it can lead to night terrors or hot flashes that interrupt your sleep.
In some cases, you may experience numbness and tingling in your fingers and toes when you stop taking Xanax too quickly. The drug can interfere with how energy flows through your body and the signals that keep things balanced. Even though this symptom should go away within a few weeks of stopping, you can help ease the discomfort by engaging in therapies such as acupuncture or yoga. You can also apply ice packs or heat around the affected areas.
In some cases, paranoia can be a common symptom of Xanax withdrawal. This is because the drug works as a depressant and sedative that slows your mental processes down. When you stop taking it abruptly, your mind might not be able to function as quickly as it used to. You may feel out of touch with reality or unable to cope with your everyday life. You can help ease these feelings by speaking to someone you trust or participating in therapy sessions during your recovery process.
Another symptom of Xanax withdrawal is depression. If you have been taking this medication for a more extended period, it’s not uncommon to experience sadness after stopping abruptly. This is because your brain needs to re-balance all neurotransmitters that are not being soaked up by Xanax anymore. This can be dangerous if you already suffer from depression, so it’s important to discuss other options with your doctor instead of taking this medication to deal with anxiety or panic attacks.
Another common symptom is speech problems. Some people had reported that when they stopped taking Xanax, it caused their speech to slur or became slurred in some way. This can be embarrassing in social situations and make you feel embarrassed about how others may perceive you. However, the easiest way to get around this is by writing down what you want to say or asking someone else to talk to you if needed. In some cases, this side effect may go away after a few weeks as your brain adjusts to life without Xanax.
Sensitivity to Light and Sound
In some cases, you may experience seizures as a result of Xanax withdrawal. This is especially true if you take this drug for an extended period and then stop taking it all at once. This medication works by slowing down brain function so you can relax and feel less stressed. When you remove it from the equation entirely, your brain might not keep up and could cause a seizure as a result. The symptoms of Xanax withdrawal are not that bad if you can avoid them with help from a doctor. It is important to note that the most severe side effects will disappear after two weeks without any treatment. If you are looking forward to withdrawing from Xanax. We are ready to help you 24 hours a day at 833-846-5669.